# SDR DXTA2021082347440

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N110QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9592
- Aircraft time: 6,567 hours, 2,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: GS72105919
- Part serial: G0829
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR SWITCH: MAIN CABIN DOOR WILL NOT CLOSE FROM INSIDE CABIN NOR WORK WITH AUTO MODE FROM EXTERIOR. MANUAL MODE WORKS FROM EXTERIOR.   CHECKED POWER AT ACTUATOR C/P B70P1 PIN A AND HAD 28VDC WITH SWITCH IN AUTO WORK DONE IAW GL6000 WP DWG 52-10-01 REV 39 VERIFIED PIN INTEGRITY AND PERFORMANCE CLEANING OF THE PAX DOOR MOTOR CONNECTOR IAW GL-600 SPM 20-20-00 REV 24 AUTO MODE ISSUE PERSISTS.  REMOVED DOOR MOTOR ACTUATOR AND INSTALLED ROTABLE DOOR MOTOR ACTAUTOR IAW TASK 52-11-25 GL6000 AMM PART 2 REV 40 DID ACCESS RDE #!AND FOUND FAULT CODE OP CODE NOT LISTED ON APPLICABLE FAULT LIST RESET CONNECTOR ON RDE AND FAULT CLEARED PAX OPS TEST GOOD IN AUTO AND MANUAL MODE WORK DONE IAW GL5000 GVFD MM TEA 44-10-52-00-801 REV BI
